Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On residually finite-dimensional $ C\sp *$-algebras


Author: R. J. Archbold
Journal: Proc. Amer. Math. Soc. 123 (1995), 2935-2937
MSC: Primary 46L05; Secondary 46L30
MathSciNet review: 1301006
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Exel and Loring have listed several conditions that are equivalent to the residual finite-dimensionality of a $ {C^ \ast }$-algebra. We review and extend this list.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 46L30

Retrieve articles in all journals with MSC: 46L05, 46L30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1301006-9
PII: S 0002-9939(1995)1301006-9
Keywords: Residually finite-dimensional, $ {C^\ast}$-algebra, representation, state
Article copyright: © Copyright 1995 American Mathematical Society